MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/crie/6614996

Медицинская библиотека · Case reports in endocrinology · 2025

A 3-Year-Old Child With Incidental High-Dose Vitamin D Intoxication: A Case Report and Literature Review.

Kasiri Hossein, Farzaneh Amir Hasan, Khosravi Navid

Клинический случайСтатьяПеревод в очереди

Аннотация

Although rare, vitamin D toxicity is a serious condition that commonly results from excessive self-medication. Clinical manifestations range from asymptomatic hypercalcemia to severe, life-threatening complications. We present the case of a previously healthy 3-year-old child who accidentally ingested 800,000 IU of vitamin D3 (cholecalciferol) and remained asymptomatic. Management included intravenous hydration, oral prednisolone, and strict dietary calcium restriction, alongside regular monitoring of serum calcium and vitamin D levels. The patient was discharged after 11 days and showed normalized laboratory parameters during a 3-month follow-up. This case underscores the importance of early diagnosis, immediate cessation of vitamin D intake, and conservative medical management in preventing complications. It also highlights the critical need for public education regarding the safe use of dietary supplements, particularly in pediatric populations.

Для цитирования: Kasiri Hossein, Farzaneh Amir Hasan, Khosravi Navid. A 3-Year-Old Child With Incidental High-Dose Vitamin D Intoxication: A Case Report and Literature Review.. Case reports in endocrinology. 2025. DOI: 10.1155/crie/6614996.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.